# SDR USAA011053

- Difficulty date: August 10, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEADS MISSING IN PRESSURE WEB, BS 662 TO BS 673 WL 203.  INSTALLED ANGLE STIFFENERS PER EA 85189 REF SB 737-57-1234.  (M)
